# SDR RAIA0001022

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 850701
- Condition: Failed
- Location: Nlg
- Part time: 3,361 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5792-ORD-LANDING GEAR AIR TO GROUND EICAS MESSAGE CAME ON AFTER TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED NOSE LANDING GEAR PROXIMITY SWITCH.
